# SDR ASAA2020011731911

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,635 hours, 12,342 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

35 MINS INTO FLIGHT, FL350, -39C OAT- "L SIDE WINDOW" "OVERHEAT" LIGHT ON. QRH P6 3.5, OFF FOR 5 MINUTES, SWITCH ON - LT ON AGAIN. SWITCHED OFF REMAINDER OF FLIGHT. GROUNDED - YES. PER B737-800 FIM 30-41 TASK 809 WHCU BITE PASSES. HAS SENSOR FAULT IN HISTORY. WINDOW HEATER RESISTANCE CHECK GOOD. WINDOW SENSOR LUGS FOUND LOOSE. CLEANED AND REATTACHED L2 WINDOW SENSOR TERMINALS. PER FIM 30-41 TASK 811. WINDOW SENSOR PRIMARY TAP RESISTANCE CHECK GOOD AT 312 OHMS. THE BACKUP TAP (NOT IN USE) ALREADY TESTS BAD. CONNECTION LEFT ON PRIMARY TAP. WHCU BITE TEST GOOD. WINDOW HEAT SYSTEM OPS TEST GOOD. FAULTS RESET.
